# SDR QXEA2012112501431

- Difficulty date: November 25, 2012
- Submitted: December 1, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 258.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME BS 258.5, FLANGE IS CORRODED STRINGER 32S-31S.  REMOVED RIVETS AND CORROSION IAW RD 8/4-53-2344. MATERIAL FOUND TOBE OUT OF LIMITS IAW RD 8/4-53-2344.  REMOVED STACHION FOM IAW SRM 51-42-05-02-01. CUT OUT CORRODED FRAME FLANGE IAW SRM 53-10-15-02-01. CONFIRMED WEB CUT OUT LINE CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FABRICATED REPAIR ANGLE AND LOCATED AND DRILLED TO ACFT IAW SRM 51-42-05-02-01. INSTALLED REPAIR ANGLE, STANCHION AND PACKER IAW SRM 51-42-05-02-01. APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01, 51-25-05-02-01 AND 51-25-15-02-01.
